# SDR SWAA2019070834608

- Difficulty date: May 31, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 41,824 hours, 21,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SUPPORT CORRODED BETWEEN BS. 727 TO BS. 787, LBL 23.  REPAIRED SUPPORT PER SRM.
